Research Repository

Backstepping control in vector form for stochastic hamiltonian systems

Wu, Zhaojing, Cui, Mingyue and Shi, Peng (2012) Backstepping control in vector form for stochastic hamiltonian systems. SIAM Journal on Control and Optimization, 50 (2). pp. 925-942. ISSN 0363-0129 (print) 1095-7138 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25425, stochastic control, Hamiltonian systems, backstepping, adaptive tracking
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Business
Depositing User: Yimin Zeng
Date Deposited: 24 Jul 2014 03:41
Last Modified: 19 Aug 2014 04:06
URI: http://vuir.vu.edu.au/id/eprint/23498
DOI: https://doi.org/10.1137/100817905
ePrint Statistics: View download statistics for this item
Citations in Scopus: 27 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar